# SDR ASAA2012122293518

- Difficulty date: December 22, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 25,012 hours, 7,432 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2155
- Condition: Faulted
- Location: Fuel Qty
- Part time: 25,043 hours, 7,445 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL GAUGE FLASHING AT PANEL.  ACFT GROUNDED. TRANSFERRED 100 LBS IAW FIM TASK 28-21-21-816, OPS CKS NORMAL.  NO HISTORY 10 DAYS.  REPLACED FUEL QTY PROCESSOR UNIT, REF MM 28-41-81.  ALSO, REPLACED NR 2 REFUEL QTY IND, REF MM 28-41-61.  OPS TEST OF FQIS NORMAL, REF MM 28-41-00.
